# SDR SWAA2019060433284

- Difficulty date: May 19, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A14401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STAB. STA. 120.30, CRACKED AT 3RD VERTICAL STIFFENER LOWER RADIUS.    / REPAIRED RIB IAW SRM.
